# SDR 07FDEA00792

- Difficulty date: March 13, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,124 hours, 17,452 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT LOWER SKIN ON SPOILER 2 LT TRAILING EDGE WAS AN AREA DELAMINATED.  REPAIR PERFORMED IAW EA 6-5770-103369.
